# SDR P5CA9500798

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Fairing
- Condition: Bulging
- Location: E/E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING FAIRING BEHIND CTR E AND E DOOR.  REMOVED FAIRING AND FOUND SHIM MISSING.  INSTALLED SHIM AND INSTALLED FAIRING IAW SRM 51-30-02.
